Free Shipping on purchases over €100

Home / Medicines / Anti-inflammatories and analgesics / Ibuprofen / Ibufen Xpress 400 Mg Granules for Oral Solution, 12 sachets

Ibufen Xpress 400 Mg Granules for Oral Solution, 12 sachets

Ibufen spress is a medicine that contains ibuprofen as its active ingredient, so it reduces fever in colds and flus. It also relieves mild to moderate pain associated with menstruation, mouth conditions, muscle aches and headaches. It contains arginine, an active ingredient that makes ibuprofen act more quickly and is less gastrolesive. It comes in a pack of 20 granulated sachets and has a mint flavour.

SKU: IB8470007634577
Let me know
€5.40
€5.95
€0.45
/1ud
Temporarily Out of Stock

Subscribe and we will notify you when it becomes available again.

Pharmaceutical Care

Safe medication sales

Secure shipping

INFO AND TECHNICAL SPECIFICATIONS

What is the price of Ibufen Xpress 400 Mg Granules for Oral Solution, 12 sachets?

Tecnical specifications card

Pharmaceutical advice

You can now consult our team with any questions you may have. We remind you that our chatbot is also available for simpler queries.

Ask us

RELATED PRODUCTS